Migraine Caplets, 2 Tablets/ Packet, 30 Packets/ Box
Buy 2 Reams Get a Macy's or Home Depot Gift Card - Learn More
Item:
EXX64498
- Doctor-recommended and effective OTC migraine treatment with a proven safety profile featuring three active ingredients.
- Each caplet contains 250 mg of acetaminophen, 25 0mg of aspirin (NSAID), and 65 mg of caffeine.
- Convenient two-caplet packs.
- Acetaminophen acts as a pain reliever and fever reducer; aspirin helps reduce pain, inflammation, and swelling; and caffeine increases the effectiveness and enhances the pain-relieving function of analgesics such as aspirin and acetaminophen.
Packaging:
60 Each/Box
Your price:
$14.99 / Box
Temporarily Out of Stock

- Doctor-recommended and effective OTC migraine treatment with a proven safety profile featuring three active ingredients.
- Each caplet contains 250 mg of acetaminophen, 25 0mg of aspirin (NSAID), and 65 mg of caffeine.
- Convenient two-caplet packs.
- Acetaminophen acts as a pain reliever and fever reducer; aspirin helps reduce pain, inflammation, and swelling; and caffeine increases the effectiveness and enhances the pain-relieving function of analgesics such as aspirin and acetaminophen.
- Under 18 years of age: check with a doctor.
- Approved by the FDA for migraine relief.
The Excedrin Migraine is a doctor-recommended and effective OTC migraine treatment with a proven safety profile. In clinical studies, patients with moderate to severe migraines experienced effective relief with just one dose. The Excedrin Migraine caplet contains acetaminophen, aspirin, and therapeutically active caffeine.
Manufacturer:
Excedrin®
Catalog:
eCatalog
Catalog page:
N/A
Technical Specs:
Global Product Type
Pain Relief
Contains
Acetaminophen 250 mg,Aspirin (NSAID) 250 mg,Caffeine 65 mg
Description
30 Packets of 2 Caplets
Product Biodegradability Indicator
N
Product Biodegradability in Days
0
Product Compostability Indicator
N
Pre-Consumer Recycled Content Percent
0%
Post-Consumer Recycled Content Percent
0%
Total Recycled Content Percent
0%